# SDR DALA2017021101150

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT, CRACKED SPLICE ON STA Y=1429 BTW LONG 2R TO 3R. PERMANENT REPAIR ON SPLICE WAS ACCOMPLISHED PER ER/A 554124-14 REV ORIGINAL.
